Weak approximation over function fields

Brendan Hassett, Yuri Tschinkel

Research output: Contribution to journalArticle

Abstract

We prove that rationally connected varieties over the function field of a complex curve satisfy weak approximation for places of good reduction.

Original languageEnglish (US)
Pages (from-to)171-190
Number of pages20
JournalInventiones Mathematicae
Volume163
Issue number1
DOIs
StatePublished - Jan 2006

Fingerprint

Weak Approximation
Curve Complex
Function Fields

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Weak approximation over function fields. / Hassett, Brendan; Tschinkel, Yuri.

In: Inventiones Mathematicae, Vol. 163, No. 1, 01.2006, p. 171-190.

Research output: Contribution to journalArticle

Hassett, Brendan ; Tschinkel, Yuri. / Weak approximation over function fields. In: Inventiones Mathematicae. 2006 ; Vol. 163, No. 1. pp. 171-190.
@article{3820a33157e14ac096579b9d5acf5847,
title = "Weak approximation over function fields",
abstract = "We prove that rationally connected varieties over the function field of a complex curve satisfy weak approximation for places of good reduction.",
author = "Brendan Hassett and Yuri Tschinkel",
year = "2006",
month = "1",
doi = "10.1007/s00222-005-0458-8",
language = "English (US)",
volume = "163",
pages = "171--190",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Weak approximation over function fields

AU - Hassett, Brendan

AU - Tschinkel, Yuri

PY - 2006/1

Y1 - 2006/1

N2 - We prove that rationally connected varieties over the function field of a complex curve satisfy weak approximation for places of good reduction.

AB - We prove that rationally connected varieties over the function field of a complex curve satisfy weak approximation for places of good reduction.

UR - http://www.scopus.com/inward/record.url?scp=29144482617&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=29144482617&partnerID=8YFLogxK

U2 - 10.1007/s00222-005-0458-8

DO - 10.1007/s00222-005-0458-8

M3 - Article

AN - SCOPUS:29144482617

VL - 163

SP - 171

EP - 190

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 1

ER -